# SDR FDEA201011274497

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,384 hours, 38,760 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLAPS 2 POSITION THE AMBER L/E FLAPS LIGHT STAYS  ILLUMINATED.  L/E DIVICES POSITION INDICATOR SHOWS NORMAL LED CONFIGURATION.  RELEASED FOR SERVICE IAW MEL: 27-06-C  CATEGORY: C EXPIRATION: 07DEC10  "MEL 27-06-C: AMBER L/E FLAPS LIGHT ON THE FWD INSTRUMENT PANEL - INOP.  AIRSPEED LIMITED TO 0.80 MACH.  FLT CREW REPORTED NO DEFECTS ON TAKEOFF OR LANDING IN RST.  NO PREVIOUS HISTORY FOR 30 DAYS, PERFORMED OPS CHECK OF SYS IAW MM 27-82-000-0. NO DEFECTS NOTED, ALL OPS CHECK NORMAL, DEFERRAL CLEARED, ACFT GOOD FOR CONT SERVICE.
